Aa
A
A
Close
Avatar universal
geodone - taking yourself off this me
My daughter has been taking Geodone for approximately 2.5 months.  She says her dosage is 180mg daily at dinner time.
she has begun loosing her hair and has decided to take herself off the medication immediately.  Can anyone help me - I am very fearful of her doing this without a weaning process.  She is BiPolar and also takes Klonopin for anxiety
Cancel
4 Answers
Page 1 of 1
Avatar universal
I've heard that the withdrawal symptoms for Geodon are pretty harsh.  Someone I know in another online support group goes down 20mgs a week at the doctor's orders.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i definitely agree with you susan, i was also on the 180mg of geodon at night, and tried to stop cold turkey. it was horrible. i felt like i was going crazy. please listen to my advice and do not suddenly stop the geodon.
rachael
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
663901 tn?1232653271
Geodon was a horrible drug for withdrawals.....  She should NOT stop cold turkey, but under the guidance of a pdoc slowly taper down... I was only on it for about 2 weeks and it as one of the worst experiences I've ever gone through....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
222267 tn?1253305810
I was on (i'm back on) for 6 months for a depressive episode.  I weened off 20mg a week until it was gone and I did not feel any side effects at all.  I actually felt like I had more energy and such.  I'm back on now for a manic episode and it works for me.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources